Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 254, NWS St. Louis, MO

July 30, 2008Marion County, Missouri; Pike County, Illinois

NWS St. Louis, MO issued this river flood warning at Jul 30, 2008, 1:55 PM CDT for Marion County, Missouri; Pike County, Illinois. It took effect at Jul 30, 2008, 7:00 PM CDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jul 30, 2008, 1:55 PM CDT (18:55 UTC)
In effect from
Jul 30, 2008, 7:00 PM CDT
Expired
Jul 31, 2008, 8:22 PM CDT
In force
25 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Pike County, IL, Marion County, MO

The radar

The St Louis radar (KLSX), 123 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Hannibal (HNNM7).

Action stage
15 ft
Minor stage
17 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05501600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 301856
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
155 PM CDT WED JUL 30 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...MISSOURI... 

  MISSISSIPPI RIVER AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES

  MISSISSIPPI RIVER AT ST. LOUIS AFFECTING ST. CLAIR...ST. LOUIS AND 
  ST. LOUIS CITY COUNTIES

.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF RAIN ALONG THE
MID-MISSISSPPI RIVER BASIN IN THE PAST 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC149-MOC127-311855-
/O.NEW.KLSX.FL.W.0254.080731T0000Z-080801T2100Z/
/HNNM7.1.ER.080731T0000Z.080731T1200Z.080731T2100Z.NO/
155 PM CDT WED JUL 30 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT HANNIBAL.
* FROM THIS EVENING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1:00 PM WEDNESDAY THE STAGE WAS 15.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST... THE RIVER WILL RISE TO NEAR 16.2 FEET TOMORROW MORNING. 
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  DAMAGE BEGINS TO BUILDINGS IN 
  UNPROTECTED LOW AREAS.  MINOR FLOODING BEGINS.


$$

ILC163-MOC189-510-311854-
/O.NEW.KLSX.FL.W.0255.080802T0130Z-080805T0224Z/
/EADM7.1.ER.080802T0130Z.080803T0000Z.080804T0224Z.NO/
155 PM CDT WED JUL 30 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT ST. LOUIS.
* UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 28.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 30.9 FEET SATURDAY EVENING.
* IMPACT...AT 31.0 FEET...WATER BEGINS ENTERING THE DOWNTOWN PARKING 
  GARAGE.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/31  08/01  08/02  08/03  08/04

MISSISSIPPI RIVER
  HANNIBAL         16   15.9      16.2   15.3   14.1   13.1   12.6
  ST. LOUIS        30   28.4      28.8   29.3   30.6   30.8   29.0
3 follow-up statements
000 
WGUS83 KLSX 310159
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
859 PM CDT WED JUL 30 2008

...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER...
 
  AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES 

  AT LOUISIANA AFFECTING PIKE COUNTY 

  AT CLARKSVILLE 24 TW AFFECTING CALHOUN AND PIKE COUNTIES 

  AT WINFIELD LD 25 TW AFFECTING CALHOUN AND LINCOLN COUNTIES 

  AT GRAFTON AFFECTING JERSEY AND ST. CHARLES COUNTIES 

  AT ALTON LD 26 TW AFFECTING MADISON AND ST. CHARLES COUNTIES 

  AT ST. LOUIS AFFECTING ST. CLAIR...ST. LOUIS AND ST. LOUIS CITY COUNTIES 

  AT CHESTER AFFECTING RANDOLPH COUNTY 

.THIS FLOOD WARNING IS A RESULT OF AN BASIN WIDE AVERAGE OF AROUND 1 INCH
OF PRECIPITATION THE PAST 48 HOURS WITH SOUTHERN PORTIONS OF THE FORECAST 
BASIN SOUTH OF ST. LOUIS RECEIVING UPWARDS OF AN ADDITIONAL INCH FORECAST 
IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC149-MOC127-010159-
/O.CON.KLSX.FL.W.0254.000000T0000Z-080801T2100Z/
/HNNM7.1.ER.080730T2235Z.080731T0600Z.080731T2100Z.NO/
859 PM CDT WED JUL 30 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM WEDNESDAY THE STAGE WAS 16.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 16.2 FEET BY AFTER MIDNIGHT THURSDAY. 
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  DAMAGE BEGINS TO BUILDINGS IN 
  UNPROTECTED LOW AREAS.  MINOR FLOODING BEGINS.

$$

ILC149-MOC163-010158-
/O.EXT.KLSX.FL.W.0235.000000T0000Z-080804T2000Z/
/LUSM7.1.ER.080725T1645Z.080801T0600Z.080803T2000Z.NO/
859 PM CDT WED JUL 30 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM WEDNESDAY THE STAGE WAS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 17.2 FEET BY EARLY FRIDAY MORNING. 
* IMPACT...AT 17.0 FEET...THE PARKING AREA AT THE BOAT HOUSE FLOODS

$$

ILC013-MOC163-010158-
/O.EXT.KLSX.FL.W.0236.000000T0000Z-080805T0000Z/
/CLKM7.1.ER.080725T1330Z.080801T1200Z.080804T0000Z.NO/
859 PM CDT WED JUL 30 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TAIL WATER
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM WEDNESDAY THE STAGE WAS 26.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 27.6 FEET BY FRIDAY MORNING.

$$

ILC013-MOC113-010158-
/O.EXT.KLSX.FL.W.0237.000000T0000Z-080805T0130Z/
/CAGM7.1.ER.080726T1600Z.080802T0000Z.080804T0130Z.NO/
859 PM CDT WED JUL 30 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM 25 TAIL WATER
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM WEDNESDAY THE STAGE WAS 26.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 28.2 FEET BY FRIDAY EVENING.
* IMPACT...AT 28.5 FEET...PORTIONS OF COUNTY HIGHWAYS B AND C IN 
  NORTHERN ST CHARLES COUNTY ARE FLOODED

$$

ILC083-MOC183-010158-
/O.EXT.KLSX.FL.W.0238.000000T0000Z-080805T1424Z/
/GRFI2.1.ER.080727T0044Z.080802T0000Z.080804T1424Z.NO/
859 PM CDT WED JUL 30 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM WEDNESDAY THE STAGE WAS 19.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 20.3 FEET BY FRIDAY EVENING. 
* IMPACT...AT 20.4 FEET...THIS LEVEL IS EXPECTED TO BE MET OR EXCEEDED
  ON AVERAGE ONCE EVERY 2 YEARS.

$$

ILC119-MOC183-010158-
/O.EXT.KLSX.FL.W.0248.000000T0000Z-080805T2240Z/
/ALNI2.1.ER.000000T0000Z.080802T1800Z.080804T2240Z.NO/
859 PM CDT WED JUL 30 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26 TAIL WATER
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM WEDNESDAY THE STAGE WAS 22.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 23.9 FEET BY SATURDAY AFTERNOON.
* IMPACT...AT 24.3 FEET...THIS LEVEL IS ESTIMATED TO BE MET OR 
  EXCEEDED ON AVERAGE ONCE EVERY 2 YEARS.

$$

ILC163-MOC189-510-010158-
/O.EXT.KLSX.FL.W.0255.080802T0000Z-080805T0336Z/
/EADM7.1.ER.080802T0000Z.080803T0000Z.080804T0336Z.NO/
859 PM CDT WED JUL 30 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ST. LOUIS
* FROM FRIDAY EVENING TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM WEDNESDAY THE STAGE WAS 28.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EVENING AND CREST NEAR 30.9 FEET 
  BY SATURDAY EVENING. 
* IMPACT...AT 31.0 FEET...WATER BEGINS ENTERING THE DOWNTOWN PARKING 
  GARAGE.

$$

ILC157-010158-
/O.EXT.KLSX.FL.W.0239.000000T0000Z-080807T1227Z/
/CHSI2.2.ER.080728T2351Z.080804T0600Z.080806T1227Z.NO/
859 PM CDT WED JUL 30 2008

...FLOOD WARNING EXTENDED UNTIL THURSDAY AUGUST 07...
THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER
* UNTIL THURSDAY AUGUST 07...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM WEDNESDAY THE STAGE WAS 29.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 32.0 FEET BY EARLY MONDAY MORNING. 

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/31  08/01  08/02  08/03  08/04

MISSISSIPPI RIVER
  HANNIBAL         16   16.1      16.2   15.3   14.1   13.1   12.5
  LOUISIANA        15   16.0      16.5   17.2   16.4   15.3   14.4
  CLARKSVILLE 24   25   26.4      26.8   27.6   27.1   25.7   24.6
  WINFIELD LD 25   26   26.7      26.9   27.9   28.1   26.7   25.4
  GRAFTON          18   19.3      19.4   20.0   20.2   19.6   18.2
  ALTON LD 26 TW   21   22.3      22.3   22.9   23.7   23.7   22.4
  ST. LOUIS        30   28.7      28.7   29.4   30.6   30.8   29.2
  CHESTER          27   29.3      29.6   30.2   30.9   31.6   31.9
000 
WGUS83 KLSX 311737
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1237 PM CDT THU JUL 31 2008

...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AFFECTING 
ILLINOIS AND MISSOURI...
 

  MISSISSIPPI RIVER AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES 

  MISSISSIPPI RIVER AT LOUISIANA AFFECTING PIKE COUNTY 

  MISSISSIPPI RIVER AT CLARKSVILLE 24 TW AFFECTING CALHOUN AND PIKE 
  COUNTIES 

  MISSISSIPPI RIVER AT WINFIELD LD 25 TW AFFECTING CALHOUN AND 
  LINCOLN COUNTIES 

  MISSISSIPPI RIVER AT ALTON LD 26 TW AFFECTING MADISON AND ST. 
  CHARLES COUNTIES 

  MISSISSIPPI RIVER AT ST. LOUIS AFFECTING ST. CLAIR...ST. LOUIS AND 
  ST. LOUIS CITY COUNTIES 

  MISSISSIPPI RIVER AT CHESTER AFFECTING RANDOLPH COUNTY 

  MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES 
  COUNTIES 


.THIS FLOOD WARNING TAKES INTO CONSIDERATION 1 TO 2 INCHES OF RAIN IN
THE PAST 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/



ILC149-MOC127-011736-
/O.EXT.KLSX.FL.W.0254.000000T0000Z-080801T1800Z/
/HNNM7.1.ER.080730T2235Z.080731T0730Z.080731T1800Z.NO/
1237 PM CDT THU JUL 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM THURSDAY THE STAGE WAS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR 16.1 FEET THIS 
  AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  DAMAGE BEGINS TO BUILDINGS IN 
  UNPROTECTED LOW AREAS.  MINOR FLOODING BEGINS.


$$

ILC149-MOC163-011736-
/O.EXT.KLSX.FL.W.0235.000000T0000Z-080804T0300Z/
/LUSM7.1.ER.080725T1645Z.080801T0000Z.080803T0300Z.NO/
1237 PM CDT THU JUL 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL SATURDAY EVENING.
* AT 12:00 PM THURSDAY THE STAGE WAS 16.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 16.7 FEET THIS EVENING
  AND THEN FALL BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 17.0 FEET...THE PARKING AREA AT THE BOAT HOUSE FLOODS


$$

ILC013-MOC163-011736-
/O.EXT.KLSX.FL.W.0236.000000T0000Z-080804T1200Z/
/CLKM7.1.ER.080725T1330Z.080801T0600Z.080803T1200Z.NO/
1237 PM CDT THU JUL 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW
* UNTIL SUNDAY MORNING.
* AT 12:00 PM THURSDAY THE STAGE WAS 26.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 27.0 FEET LATE TONIGHT
  AND THEN FALL BELOW FLOOD STAGE SUNDAY MORNING. 
* IMPACT...AT 26.7 FEET...THIS LEVEL IS ESTIMATED TO BE MET OR 
  EXCEEDED ON AVERAGE ONCE EVERY 2 YEARS.

$$

ILC013-MOC113-011736-
/O.EXT.KLSX.FL.W.0237.000000T0000Z-080804T1030Z/
/CAGM7.1.ER.080726T1600Z.080802T0000Z.080803T1030Z.NO/
1237 PM CDT THU JUL 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WINFIELD LD 25 TW
* UNTIL SUNDAY.
* AT 12:00 PM THURSDAY THE STAGE WAS 27.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 27.5 FEET FRIDAY AFTERNOON
  AND THEN FALL BELOW FLOOD STAGE SUNDAY MORNING. 


$$

ILC083-MOC183-011736-
/O.CON.KLSX.FL.W.0238.000000T0000Z-080805T1424Z/
/GRFI2.1.ER.080727T0044Z.080801T1800Z.080804T1424Z.NO/
1237 PM CDT THU JUL 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL MONDAY MORNING.
* AT 11:00 AM THURSDAY THE STAGE WAS 19.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 20.2 FEET TOMORROW EARLY 
  AFTERNOON AND THEN FALL BELOW FLOOD STAGE LATE MONDAY MORNING.
* IMPACT...AT 20.4 FEET...THIS LEVEL IS EXPECTED TO BE MET OR 
  EXCEEDED ON AVERAGE ONCE EVERY 2 YEARS.

$$

ILC119-MOC183-011736-
/O.EXT.KLSX.FL.W.0248.000000T0000Z-080805T2125Z/
/ALNI2.1.ER.000000T0000Z.080802T0600Z.080804T2125Z.NO/
1237 PM CDT THU JUL 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ALTON LD 26 TW
* UNTIL MONDAY.
* AT 11:00 AM THURSDAY THE STAGE WAS 23.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.3 FEET EARLY SATURDAY
  MORNING AND THEN FALL BELOW LATE MONDAY NIGHT. 
* IMPACT...AT 24.3 FEET...THIS LEVEL IS ESTIMATED TO BE MET OR 
  EXCEEDED ON AVERAGE ONCE EVERY 2 YEARS.


$$

ILC163-MOC189-510-011736-
/O.EXT.KLSX.FL.W.0255.080801T0430Z-080804T2200Z/
/EADM7.1.ER.080801T0430Z.080802T1200Z.080803T2200Z.NO/
1237 PM CDT THU JUL 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ST. LOUIS
* UNTIL SUNDAY AFTERNOON.
* AT 12:00 PM THURSDAY THE STAGE WAS 29.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 31.4 FEET SATURDAY MORNING
  AND THEN FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* IMPACT...AT 31.0 FEET...WATER BEGINS ENTERING THE DOWNTOWN PARKING 
  GARAGE.


$$

ILC157-011736-
/O.EXT.KLSX.FL.W.0239.000000T0000Z-080807T0830Z/
/CHSI2.2.ER.080728T2351Z.080803T1800Z.080806T0830Z.NO/
1237 PM CDT THU JUL 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER
* UNTIL WEDNESDAY.
* AT 11:00 AM THURSDAY THE STAGE WAS 29.9 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 32.6 FEET SUNDAY AFTERNOON
  AND THEN FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 33.0 FEET...BUSINESSES ALONG THE RIVER FRONT BEGIN TO 
  FLOOD.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   08/01  08/02  08/03  08/04  08/05


MISSISSIPPI RIVER
  HANNIBAL         16   16.0      15.2   14.0   13.2   12.7   12.4
  LOUISIANA        15   16.4      16.6   15.6   14.7   14.2   13.7
  CLARKSVILLE 24   25   26.8      27.0   26.0   25.0   24.4   23.7
  WINFIELD LD 25   26   27.0      27.4   27.2   25.9   24.8   23.9
  GRAFTON          18   19.7      20.1   20.2   19.6   18.2   16.7
  ALTON LD 26 TW   21   23.0      23.9   24.3   23.7   22.1   18.8
  ST. LOUIS        30   29.5      30.5   31.4   30.9   28.6   24.4
  CHESTER          27   29.9      30.5   31.6   32.5   32.3   30.5
000 
WGUS83 KLSX 010122
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
822 PM CDT THU JUL 31 2008

...THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER...
 
  AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES

.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC149-MOC127-010152-
/O.CAN.KLSX.FL.W.0254.000000T0000Z-080801T1800Z/
/HNNM7.1.ER.080730T2235Z.080731T0730Z.080731T1408Z.NO/
822 PM CDT THU JUL 31 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT HANNIBAL.
* AT 7:00 PM THURSDAY THE STAGE WAS 15.7 FEET. 
* FELL BELOW FLOOD STAGE AT  9:08 AM THURSDAY.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.1 FEET BY SATURDAY
  MORNING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  DAMAGE BEGINS TO BUILDINGS IN 
  UNPROTECTED LOW AREAS.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   08/01  08/02  08/03  08/04  08/05

MISSISSIPPI RIVER
  HANNIBAL         16   15.7      15.3   14.1   13.2   12.8   12.5

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 30, 12:30 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jul 30, 12:30 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1230 PM CDT WED JUL 30 2008

.DISCUSSION...
/332 AM CDT WED JUL 30 2008/
PRIMARY FORECAST CONCERN CONTINUES TO BE RAIN/FLOODING THREAT FOR
THE NEXT 24-36 HOURS AS DEEP TROPICAL MOISTURE AND SHORTWAVE ENERGY
ASSOCIATED WITH THE REMNANTS OF DOLLY PUSH EASTWARD ACROSS THE
MIDWEST.  AM NOT PLANNING ANY CHANGES TO FLASH FLOOD WATCH AT THIS
JUNCTURE EVEN THOUGH IT APPEARS THAT THE MAIN THRUST OF THE HEAVY
RAIN WILL PROBABLY MISS THE NORTHERN-MOST COUNTIES IN THE WATCH.
PRECIP PATTERN HAS BEEN DIFFICULT TO FORECAST AT BEST...AND IM NOT
CONFIDENT ENOUGH THAT IT WONT RAIN HEAVILY ENOUGH TO CAUSE PROBLEMS
UP THERE BEFORE THE WATCH EXPIRES.  THOUGHT ABOUT EXPANDING THE
WATCH FURTHER SOUTH FOR TODAY AND TONIGHT...BUT CONVECTION OVER
SOUTHWEST MO/SOUTHEAST KANSAS LOOKS TO BE WEAKENING AT THIS
TIME...AND THERES STILL A LOT OF UNCERTAINTY IN MY MIND AS TO HOW
THIS WILL ALL WORK OUT.  WHILE RAIN CERTAINLY LOOKS LIKELY OVER
SOUTHERN PORTIONS OF THE AREA...HEAVY RAIN IS NOT AS CERTAIN...AND
FLASH FLOOD GUIDANCE LEVELS ARE UP TO 2 INCHES PER HOUR OR MORE IN
SOME SPOTS OUTSIDE THE CURRENT WATCH AREA IN SOUTHEAST AND EAST
CENTRAL MISSOURI.  OPERATIONAL MODELS CONTINUE IN DECENT AGREEMENT
WITH MOVING DYNAMICAL LIFT AWAY FROM THE AREA BY THURSDAY AFTERNOON
SO HAVE BROUGHT THE RAIN TO AN END BY 00Z FRIDAY.

HOT AND DRY CONDITIONS STILL LOOK LIKELY THIS WEEKEND AS AN UPPER
LEVEL RIDGE BUILDS OVER THE AREA.  HAVE MADE VERY FEW CHANGES OT IN
THAT RANGE AS PREVIOUS FORECAST TRENDS STILL LOOK VERY GOOD.

CARNEY

&&

.AVIATION...
/1225 PM CDT WED JUL 30 2008/
FOR THE 18Z TAFS...

REMNANTS OF DOLLY/LOW PRESSURE WILL CONTINUE TO MOVE
EAST/SOUTHEAST FROM NORTHEAST OKLAHOMA...WITH SHOWERS AFFECTING
KCOU...KSTL AND KSUS THIS AFTERNOON AND EVENING. HAVE NOT INCLUDED
THUNDER IN THE TAFS BECAUSE EFFECTIVE BOUNDARY HAS SETTLED ACROSS
SOUTHERN MISSOURI AND ILLINOIS. CEILINGS WILL VARY GREATLY WITH
IFR EXPECTED IN STEADY STRATIFORM RAIN SHIELD. IF CLOUDS CAN CLEAR
OUT TONIGHT ACROSS THE NORTH...FOG WILL CERTAINLY BE POSSIBLE
GIVEN WET GROUND CONDITIONS.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 30, 11:38 AM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1138 AM CDT WED JUL 30 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-311200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
1138 AM CDT WED JUL 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHEAST MISSOURI AND SOUTHWEST
ILLINOIS THIS AFTERNOON AND THIS EVENING.

MODERATE FLOODING IS EXPECTED ALONG THE SALT RIVER BELOW MARK
TWAIN LAKE DUE TO LARGE RELEASES OF FLOOD WATER FROM CLARENCE
CANNON DAM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A DANGEROUS HOT AND HUMID WEATHER PATTERN IS EXPECTED TO BUILD
ACROSS THE REGION FRIDAY THROUGH TUESDAY. HIGH TEMPERATURES IN THE
MIDDLE AND UPPER 90S WILL COMBINE WITH SUMMER HUMIDITY TO PRODUCE
HEAT INDEX VALUES ABOVE 100 DEGREES EACH AFTERNOON AND EVENING.
THE WORST CONDITIONS ARE EXPECTED TO BE IN THE IMMEDIATE ST. LOUIS
METROPOLITAN AREA WHERE TEMPERATURES WILL TOP OUT NEAR 100 DEGREES
AND HEAT INDEX VALUES WILL RISE ABOVE 105 DEGREES.

MODERATE FLOODING IS EXPECTED TO CONTINUE ALONG THE SALT RIVER
THROUGH EARLY NEXT WEEK.

MODERATE FLOODING IS EXPECTED ON THE MISSISSIPPI RIVER AT CHESTER
AS EARLY AS THURSDAY AFTERNOON AND MAY CONTINUE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Jul 30, 12:22 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1222 PM CDT WED JUL 30 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       3 S HIGHLAND            38.70N  89.68W
07/30/2008  M3.50 INCH       MADISON            IL   PUBLIC

            FROM 6 PM TUESDAY TO 9 AM THIS MORNING

&&

EVENT NUMBER LSX0800809

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:56 PM CDTRiver Flood WarningLSXLewis71 hr
Jul 29, 8:56 PM CDTRiver Flood WarningLSXMarion62 hr
Jul 30, 2:16 AM CDTRiver Flood WarningLSXMarion18 hr
Jul 30, 2:29 AM CDTFlash Flood WarningLSXAudrain, Boone, Monroe, Shelby6 hr
Jul 30, 11:57 AM CDTRiver Flood WarningLSXCallaway, Cole3 days
Jul 30, 11:57 AM CDTRiver Flood WarningLSXFranklin, Warren4 days
Jul 30, 1:55 PM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis4 days
Jul 30, 3:26 PM CDTTornado WarningLSXCrawford, Washington64 min
Jul 30, 4:24 PM CDTTornado WarningLSXJefferson, Saint Francois, Washington51 min
Jul 30, 5:03 PM CDTTornado WarningLSXSainte Genevieve, Saint Francois42 min
Jul 29, 7:04 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin41 min

Nearby

River Flood Warnings in Missouri, 2008River Flood Warnings in Illinois, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.